Alert archive / New York / Tornado Warnings in 2013
Tornado Warning 5, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 21, 2013, 6:21 PM EDT for Cayuga County, Cortland County, Onondaga County, New York. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 6:21 PM EDT (22:21 UTC)
- Expired
- May 21, 2013, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY
The radar
The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:30 PM EDT | TSTM WND DMG | Scipio Center, NY | TREES DOWN |
| May 21, 6:40 PM EDT | TSTM WND DMG | Niles, NY | REPORT OF BARN BLOWN DOWN AND A LARGE AREA OF TREES DOWN IN AND AROUND NILES. |
| May 21, 6:43 PM EDT | HAIL 0.88 | Moravia, NY | |
| May 21, 7:00 PM EDT | TSTM WND DMG | Preble, NY | TREE DOWN BLOCKING ROUTE 11 |
| May 21, 7:00 PM EDT | TSTM WND GST 60 | Tully, NY | SMALL HAIL AND HEAVY RAIN ALSO REPORTED. |
| May 21, 7:10 PM EDT | TSTM WND DMG | Scipio Center, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
657 WFUS51 KBGM 212221 TORBGM NYC011-023-067-212300- /O.NEW.KBGM.TO.W.0005.130521T2221Z-130521T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 621 PM EDT TUE MAY 21 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK... NORTHERN CORTLAND COUNTY IN CENTRAL NEW YORK... SOUTHERN ONONDAGA COUNTY IN CENTRAL NEW YORK... * UNTIL 700 PM EDT. * AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LEVANNA... MOVING EAST AT 45 MPH. * THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR... CASCADE AND CASOWASCO BY 630 PM EDT... MONTVILLE...MORAVIA AND NILES BY 635 PM EDT... KELLOGGSVILLE AND SEMPRONIUS BY 640 PM EDT... SCOTT BY 645 PM EDT... PREBLE AND TULLY BY 655 PM EDT... TRUXTON AND 6 MILES WEST OF CUYLER BY 700 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT OR AN INTERIOR ROOM...AWAY FROM WINDOWS. && LAT...LON 4286 7592 4261 7593 4268 7668 4283 7668 TIME...MOT...LOC 2221Z 271DEG 37KT 4276 7659 $$ CMG
1 follow-up statement
727 WWUS51 KBGM 212241 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 641 PM EDT TUE MAY 21 2013 NYC011-023-067-212300- /O.CON.KBGM.TO.W.0005.000000T0000Z-130521T2300Z/ CORTLAND NY-ONONDAGA NY-CAYUGA NY- 641 PM EDT TUE MAY 21 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHEASTERN CAYUGA...SOUTHEASTERN ONONDAGA AND NORTHERN CORTLAND COUNTIES... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR KELLOGGSVILLE... MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... GLEN HAVEN AND COMO BY 650 PM EDT... SCOTT BY 655 PM EDT... VESPER...TULLY AND PREBLE BY 700 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR CENTRAL NEW YORK. && LAT...LON 4267 7646 4284 7647 4286 7592 4261 7593 TIME...MOT...LOC 2241Z 268DEG 28KT 4278 7638 $$ CMG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 21, 4:28 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 21, 4:28 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 428 PM EDT TUE MAY 21 2013 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN OVER THE REGION THROUGH WEDNESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALONG WITH WARM TEMPERATURES. A COLD FRONT WILL APPROACH THE REGION LATE WEDNESDAY NIGHT AND CROSS THE AREA ON THURSDAY. THIS SYSTEM WILL BRING A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY EVENING. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AT 4 PM...A WARM AND HUMID AIRMASS IS OVER THE REGION WITH 100 MB MIXED LAYER CAPES RANGING FROM 1500-2000. A WEAK WARM FRONT REMAINS OVER NRN NYS AND A MID LEVEL SHORT WAVE WILL CROSS THE REGION THIS EVENING AS THE UPPER LEVEL RIDGE BEGINS TO FLATTEN. EVEN THOUGH FORCING MECHANISMS REMAIN FAIRLY WEAK THESE FEATURES ALONG WITH THE AVAILABLE CAPE WILL KEEP THE THREAT FOR SCATTERED CONVECTION THROUGH LATE EVENING ALONG WITH THE CHANCE FOR SOME TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARILY THREAT. LATE TONIGHT, ACTIVITY WILL CONTINUE TO DIMINISH IN AREAL COVERAGE AS THE WARM FRONT CONTINUES TO LIFT NORTH AND THE MID LEVEL SHORT WAVE MOVES EAST OF FA. OVERNIGHT LOWS WILL RANGE IN THE LOWER TO MIDDLE 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...UPPER LEVEL RIDGE CONTINUES TO FLATTEN AS UPPER LEVEL TROF IN THE MID WEST MOVES SLOWLY EAST. AREA WILL RESIDE WELL INTO THE WARM SECTOR WITH MID LEVEL SHORT WAVES MOVING THROUGH IN SOUTHWEST FLOW. MAX TEMPS WILL RUN ABOUT THE SAME AS TODAY MAYBE A COUPLE OF DEGREES COOLER AS T85 DROPS OFF A FEW CELSIUS. MODEL SOUNDINGS INDICATE LESS CAPE THAN TODAY WILL VALUES RANGING FROM 1000/1500 J/KG. WIND FIELDS REMAIN FAIRLY MARGINAL FOR SEVERE WEATHER BUT JET DYNAMICS ARE BETTER THAN TODAY AS REGION WILL RESIDE IN THE RIGHT ENTRANCE REGION. WILL INCREASE POPS THROUGHOUT THE DAY BUT MAX THEM OUT AT HIGH CHC. THERE WILL CONTINUE TO BE THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE WITH THE PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. WEDNESDAY NIGHT/THURSDAY...H5 TROF CURRENTLY OVER THE MID WEST WILL REACH THE WESTERN LAKES BY AFTERNOON. SFC LOW PRES WILL WILL TRACK FROM THE UPPER GREAT LAKES INTO NEARBY SOUTHERN ONTARIO WEDNESDAY NIGHT. AS THE SFC LOW CONTINUES MOVING NORTHEAST INTO QUEBEC THE TRAILING COLD FRONT WILL MOVE THROUGH DURING THE AFTERNOON AND EVENING. WINDS FIELDS AND BULK SHEAR VALUES BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS BUT JET DYNAMICS ARE FAIRLY WEAK AND ATMOSPHERE IS FORECAST TO BE NOT NEARLY AS UNSTABLE AS TODAY AND WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD AS THE UPPER LEVEL TROF AND SFC FEATURE APPROACH THE AREA LATE WED NIGHT WITH ACTIVITY CONTINUING THROUGH THURSDAY. WILL INCREASE POPS TO LIKELY LATE WED NIGHT WITH LIKELY POPS ON THURSDAY. THURSDAY NIGHT/FRIDAY...UPPER LEVEL TROF WILL MOVE INTO THE NORTHEAST. SFC COLD FRONT WILL MOVE EAST OF FA BY EARLY EVENING BUT DEEP UPPER LEVEL TROF WILL KEEP THE CHANCE FOR SHOWERS THROUGH FRIDAY. STRONG CAA POST FRONTAL WILL MAKE FOR MUCH COOLER MAXES ON FRIDAY RANGING FROM THE UPPER 50S TO LOWER 60S IN NYS TO LOW TO MID 60S IN NE PA. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AT THE START OF THE EXTENDED...DEEP UPPER-LEVEL TROUGHING WILL BE WORKING OFF THE EAST COAST WITH STRONG HIGH PRESSURE BUILDING SOUTHWARD ACROSS GREAT LAKES FROM CENTRAL CANADA. AS THIS OCCURS...STRONG BLOCKING SOUTH OF GREENLAND WILL RESULT IN ONLY A SLOW EASTWARD MIGRATION OF THE EXITING UPPER TROUGH ACROSS NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL ENSURE ARRIVING HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD WITH LITTLE TO NO PRECIPITATION EXPECTED. WITH A DRY AIRMASS FIRMLY IN PLACE...EXPECT A FAIRLY WIDE DIURNAL RANGE IN TEMPS WITH OVERNIGHT LOWS EASILY FALLING INTO THE UPPER 30S AND LOWER 40S AND HIGHS ONLY REACHING INTO THE LOWER TO MIDDLE 60S. FROM THIS VANTAGE POINT...IT SEEMS REASONABLE THAT CONDITIONS WILL BECOME FAVORABLE FOR FROST FORMATION THROUGH THE WEEKEND AND HEADLINES WILL LIKELY BE NEEDED AT SOME POINT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... CONFIDENCE IN THE VERY SHORT TERM 2-4 HOUR CONVECTIVE TREND FORECASTS IS OVERALL GOOD WITH A WELL DEFINED CONVERGENCE ZONE ACROSS NORTH CENTRAL NY THIS AFTERNOON. A LOT OF THE TSRA ACTIVITY WILL REMAIN ISOLD-SCT AND PROBABLY WILL NOT AFFECT MUCH TERMINAL OPERATION...BUT THE HIGHEST CHANCE SEEMS TO BE IN THE KSYR-KRME AREA THROUGH 21Z BASED ON THE LATEST THERMODYNAMIC AND FORCING PARAMETERS. THESE ARE THE ONLY LOCATIONS WE HAVE INCLUDED TSRA IN FORECAST ATTM WITH CONFIDENCE...BUT KBGM-KITH ARE CLOSE AND NEED TO BE MONITORED FOR ACTIVITY IN VCNTY. FURTHER SOUTH AND WEST THE CHANCES AND CONFIDENCE IS GENERALLY LOW. BEYOND THIS AFTERNOON...WE BELIEVE THAT MODEL SOLUTIONS INDICATING SIGNIFICANT DEVELOPMENT OF SHRA/TSRA TONIGHT LOOK OVERDONE. MESOSCALE MODELS ARE OVERDONE IN STORM COVERAGE NOW...AND THERE DOES NOT APPEAR TO BE A SIGNIFICANT TRIGGER MECHANISM TO GENERATE ADDITIONAL STORM ACTIVITY IN A STABILIZING ENVIRONMENT TONIGHT. WILL FOCUS ON A MORE OPTIMISTIC SOLUTION OF VFR...BECOMING MVFR CIGS/VSBY IN SPOTS DUE TO MOIST BOUNDARY LAYER LATER TONIGHT. WILL HOLD OFF PUTTING STORMS IN FORECAST UNTIL DEVELOPMENT OCCURS...OR A SUBSTANTIVE WAVE IS DETECTED. ON WEDNESDAY...ENVIRONMENT RETURNS TO CONVECTIVELY UNSTABLE...BUT WELL WITHIN WARM SECTOR WITH AGAIN ONLY ISOLD-SCT ACTIVITY POSSIBLE TOWARD 18Z. MIXED WIND FIELDS THIS AFTERNOON FROM NW-N ACROSS NORTHERN THIRD OF REGION...TO SW 5-15 KTS SOUTHERN 2/3RDS. LIGHT WINDS OVERNIGHT...BECOMING SW 5-10 KTS WEDNESDAY. OUTLOOK... THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS. FRI...VFR/MVFR. SAT-SUN...VFR. BREEZY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...RRM SHORT TERM...RRM LONG TERM...CMG AVIATION...JAB
Hazardous weather outlook, May 21, 1:56 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 156 PM EDT TUE MAY 21 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-221800- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN- 156 PM EDT TUE MAY 21 2013 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ038>040-043-044-047-048-072-221800- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 156 PM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN A WARM AND HUMID AIRMASS. THE POTENTIAL EXISTS FOR AN ISOLATED STORM TO PRODUCE HAIL OR GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, May 21, 4:06 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WATERVILLE 42.93N 75.38W
05/21/2013 E0.88 INCH ONEIDA NY PUBLIC
&&
MJNLocal storm report, May 21, 4:27 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
427 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL NORTH BROOKFIELD 42.85N 75.37W
05/21/2013 E1.25 INCH MADISON NY PUBLIC
MOST OF THE HAIL WAS 1 INCH IN DIAMETER.
&&
MJNLocal storm report, May 21, 6:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL WATERLOO 42.90N 76.86W
05/21/2013 E0.88 INCH SENECA NY PUBLIC
&&
MJNLocal storm report, May 21, 6:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG WATERLOO 42.90N 76.86W
05/21/2013 SENECA NY 911 CENTER
TREES REPORTED DOWN AT THE INTERSECTION STATE ROUTE 96
AND BURGESS ROAD IN THE VILLAGE OF WATERLOO.
&&
MJNLocal storm report, May 21, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL SENECA FALLS 42.91N 76.80W
05/21/2013 E0.75 INCH SENECA NY PUBLIC
&&
JMLLocal storm report, May 21, 6:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 NW KENDAIA 42.77N 76.91W
05/21/2013 SENECA NY PUBLIC
TREE LIMBS WERE GOING HORIZONTAL WITH WIND SPEED
ESTIMATED AT 50 TO 55 MPH
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:11 AM EDT | Special Weather Statement | BGM | Oneida, Onondaga | 64 min |
| May 21, 2:48 AM EDT | Special Weather Statement | BGM | Oneida | 27 min |
| May 21, 12:48 PM EDT | Special Weather Statement | BGM | Seneca | 42 min |
| May 21, 12:52 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 38 min |
| May 21, 1:24 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 66 min |
| May 21, 1:43 PM EDT | Special Weather Statement | BGM | Chenango | 32 min |
| May 21, 2:06 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| May 21, 3:51 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 54 min |
| May 21, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Yates | 67 min |
| May 21, 5:53 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 67 min |
| May 21, 5:55 PM EDT | Tornado Warning | BGM | Cayuga, Seneca, Yates | 35 min |
| May 21, 6:16 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 59 min |
| May 21, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 66 min |
| May 21, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga | 51 min |
| May 21, 7:24 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 36 min |
| May 21, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Onondaga, Otsego | 60 min |
Nearby
Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.